# SDR DL72L001446

- Difficulty date: August 1, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- Aircraft time: 70,057 hours, 47,142 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Leaking
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION LT GEAR DOOR LIGHT REMAINED ON FOLLOWED BY LOSS OF A SYS HYD.  FOUND LT GEAR DOOR ACTUATOR LEAKING.  REPLACED ACTUATOR.
